# SDR 96ZZZX709

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

JFK - FLT 880 - AFTER TAKEOFF, LT ENGINE S/N 4703 SURGED WITH ACCOMPANYING COMPRESSOR STALL AND HIGH EGT.  REDUCED POWER TO IDLE.  FOUND HIGH PRESSURE COMPRESSOR DETERIORATION.  ENGINE TOTAL TIME:  10,716 HOURS, 2,083 CYCLES.  INVESTIGATION REVEALED INCREASED BLADE TIP CLEARANCE TO THE STATOR RUB STRIPS IN THE HIGH PRESSURE COMPRESSOR.  THE HIGH RPESSURE COMPRESSOR MODULE WAS REPAIRED AND ENGINE S/N 4703 WAS RETURNED TO SERVICE.  (X)
